# SDR CAL960614

- Difficulty date: April 22, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N15069
- Make and model: Doug DC-10-30
- Aircraft serial: 46584
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Channel
- Part number: ADJ70255
- Condition: Corroded
- Location: Cargo Compt
- Part time: 71,499 hours
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

KUL - INSPECTION FOUND FORWARD CARGO COMPARTMENT CHANNEL PUNCTURED AND CORRODED.  THE CHANNEL WAS REPAIRED IAW ECRA 5340-01268.  (X)
